# SDR FDEA200911043846

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - FLAP SIDE INBD FLAP, OTBD HINGE, OTBD PIVOT HOLE FOUND WITH CORROSION.  REPAIR CARRIED OUT AS PER E.A. 1-5750-132244,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 108.
